# SDR SWAA2022022834494

- Difficulty date: December 19, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 63,146 hours, 36,758 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lh Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND MULTIPLE FASTENERS ON THE UPPER SKIN OF #1 ENGINE INLET COWL / REMOVED AND REPLACED #1 ENGINE INLET COWL LEAK AND OPS CHECK GOOD IAW AMM 71-11-01 (POS:#2; TAG NO:ROB TAG; P/N OFF:0710037; S/N OFF:1484001; P/N ON:0710037; S/N ON:3658001)
